# SDR ASOA201101387

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,901 hours, 11,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT.  REPAIRED WIRING AT SIDEWALL 12C AND 12D IAW ESPM 20-24-00.  OPS CHECK OF EMERGENCY LIGHTING TEST, OPS CHECKED GOOD.  DEFER CLEARED, PLACARD REMOVED.
